JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/7887

Title: Perpetuality and uniform normalization
Authors: Khasidashvili, Zurab
Ogawa, Mizuhito
Issue Date: 1997
Publisher: Springer
Magazine name: Lecture Notes in Computer Science
Volume: 1298
Start page: 240
End page: 255
DOI: 10.1007/BFb0027014
Abstract: We define a perpetual one-step reduction strategy which enables one to construct minimal (w.r.t. Levy's ordering LeftTriangleEqual on reductions) infinite reductions in Conditional Orthogonal Expression Reduction Systems. We use this strategy to derive two characterizations of perpetual redexes, i.e., redexes whose contractions retain the existence of infinite reductions. These characterizations generalize existing related criteria for perpetuality of redexes. We give a number of applications of our results, demonstrating their usefulness. In particular, we prove equivalence of weak and strong normalization (the uniform normalization property) for various restricted λ-calculi, which cannot be derived from previously known perpetuality criteria.
Rights: This is the author-created version of Springer, Zurab Khasidashvili and Mizuhito Ogawa, Lecture Notes in Computer Science, 1298, 1997, 240-255. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/BFb0027014
URI: http://hdl.handle.net/10119/7887
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
alp97.pdf236KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology